`a`
Mathematical Biosciences and Engineering (MBE)
 

Global dynamics for two-species competition in patchy environment
Pages: 947 - 970, Issue 4, August 2014

doi:10.3934/mbe.2014.11.947      Abstract        References        Full text (534.6K)           Related Articles

Kuang-Hui Lin - Department of Applied Mathematics, National Chiao Tung University, Hsinchu 300, Taiwan (email)
Yuan Lou - Department of Mathematics, Mathematical Bioscience Institute, Ohio State University, Columbus, Ohio 43210, United States (email)
Chih-Wen Shih - Department of Applied Mathematics, National Chiao Tung University, Hsinchu 300, Taiwan (email)
Tze-Hung Tsai - Department of Applied Mathematics, National Chiao Tung University, Hsinchu 300, Taiwan (email)

1 R. S. Cantrell, C. Cosner and Y. Lou, Evolutionary stability of ideal free dispersal strategies in patchy environments, J. Math. Biol., 65 (2012), 943-965.       
2 B. S. Goh, Global stability in many-species systems, American Naturalist, 111 (1977), 135-143.
3 S. A. Gourley and Y. Kuang, Two-species competition with high dispersal: The winning strategy, Math. Biosci. Eng., 2 (2005), 345-362.       
4 S. B. Hsu, H. Smith and P. Waltman, Competitive exclusion and coexistence for competitive systems on ordered Banach spaces, Trans. Amer. Math. Soc., 348 (1996), 4083-4094.       
5 M. Y. Li and Z. Shuai, Global-stability problem for coupled system of differential equations on networks, J. Differential Eqations., 248 (2010), 1-20.       
6 H. L. Smith, Competing subcommunities of mutualists and a generalized Kamke theorem, SIAM J. Appl. Math., 46 (1986), 856-874.       
7 H. L. Smith, Monotone Dynamical Systems: An Introduction To The Theory of Competitive and Cooperative Systems, Math. Surveys and Monographs, Amer. Math. Soc., 1995.       
8 Y. Takeuchi and Z. Lu, Permanence and global stability for competitive Lotka-Volterra diffusion systems, Nonlinear Anal., 24 (1995), 91-104.       

Go to top